Connect with us

World

Unexpected Side Effect of Pfizer’s COVID-19 vaccine Resulted Death of a Woman in New Zealand

Published

on

Pfizer's COVID-19 vaccine
Unexpected Side Effect of Pfizer's COVID-19 vaccine Resulted Death of a Woman in New Zealand — Newsline.pk/Files

New Zealand recently reported first-ever death linked to Pfizer’s COVID-19 vaccine after a woman suffered an unusual side effect that resulted in heart muscle inflammation in the days following the injection.

The country’s Health Ministry stated in a statement that “this is the first example in New Zealand where a death in the days following immunisation has been connected to the Pfizer COVID-19 vaccine.”

Read Also
Research: Smoking causes cancer in 1 out of every 3 people

The Health Ministry linked the fatality to ‘myocarditis,’ a common but well-documented side effect of Pfizer’s COVID-19 vaccination, citing an assessment by an independent panel monitoring the safety of COVID-19 vaccines in the country.

Myocarditis is an inflammation of the heart muscle that can impair its ability to pump blood and cause irregular heartbeats.

The benefits of Pfizer’s COVID-19 vaccine, according to the statement, “continue to outweigh the risks associated with Coronavirus infection and the vaccine’s side effects, including myocarditis.”

Pfizer, on the other hand, admitted in an official statement that vaccine users ‘could’ develop myocarditis in the days following inoculation. Such a negative effect, however, is quite unusual.

Read Also
Americans are divided on whether to wear a mask or maskless

It went on to say that “Pfizer takes adverse side-effects associated with our vaccination very seriously,” and that the “US-based firm closely monitors such incidents and shares relevant information with healthcare regulators across the world.”

Follow Newsline.pk on Facebook, Twitter, and Instagram.

Do you have something to say to the story? Please share it in the comments section below.

Comments

Trending